At ~18 yrs old I underwent surgery due to a severe case of Epididymitis (left testicle). As a result of that condition and surgery (removed damage tissue), my left testicle decreased in size, to a point where only my right testicle remains functional. I’m 37 yrs old now and just recently started taking Propecia to treat mild hair loss. After only two days I felt a difference in my sex drive and decreased ability to achieve an erection. I immediately stopped using propecia but my symptoms continue after a week. Should I expect everything to go back to normal or could this be aggravated by my medical history?
Propecia is cleared from your blood stream after a day. Any Propecia side effect should have resolved, especially after a few weeks. One testicle should be as good as two testicles, as the output of testosterone from the one testicle goes up to compensate for the missing one. You may have an underlying medical problem or a psychological problem. Men are very suggestive when it comes to sex and if you feel like less of a man or are sensitive about it, that in itself could be responsible for your loss of libido or erectile dysfunction. Please see your doctor for further evaluation.